Duke Mathematical Journal

Almost unramified discrete spectrum for split groups over Fq(t)

Amritanshu Prasad

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


Let G be a split adjoint group defined over Fq, let Fq(t), and let A be the adèles of F. We describe the local constituents at two points of automorphic representations of G in the discrete part of L2(G(F)\G(A)) which have vectors invariant under Iwahori subgroups at these two points and are unramified at all other points.

Article information

Duke Math. J., Volume 113, Number 2 (2002), 237-257.

First available in Project Euclid: 18 June 2004

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 11F70: Representation-theoretic methods; automorphic representations over local and global fields
Secondary: 22E55: Representations of Lie and linear algebraic groups over global fields and adèle rings [See also 20G05]


Prasad, Amritanshu. Almost unramified discrete spectrum for split groups over F q ( t ). Duke Math. J. 113 (2002), no. 2, 237--257. doi:10.1215/S0012-7094-02-11322-2. https://projecteuclid.org/euclid.dmj/1087575251

Export citation


  • P. Anspach, Unramified discrete spectrum of $\PSp_4$, Ph.D. dissertation, University of Chicago, 1995.
  • J. N. Bernstein, ``Le `centre' de Bernstein'' in Representations of Reductive Groups over a Local Field, ed. P. Deligne, Travaux en Cours, Hermann, Paris, 1984, 1--32.
  • A. Borel, Admissible representations of a semi-simple group over a local field with vectors fixed under an Iwahori subgroup, Invent. Math. 35 (1976), 233--259.
  • N. Bourbaki, Éléments de mathématique, fasc. 34: Groupes et algèbres de Lie, chapitres 4--6, Actualités Sci. Indust. 1337, Hermann, Paris, 1968.
  • W. Casselman, Introduction to the theory of admissible representations of $p$-adic reductive groups, unpublished notes, 1974--1993., http://www.math.ubc.ca/~cass/research.html
  • I. Efrat, Automorphic spectra on the tree of $\PGL_2$, Enseign. Math. (2) 37 (1991), 31--43.
  • S. Evens and I. Mirković, Fourier transform and the Iwahori-Matsumoto involution, Duke Math. J. 86 (1997), 435--464.
  • N. Iwahori and H. Matsumoto, On some Bruhat decomposition and the structure of the Hecke rings of $\mathfrakp$-adic Chevalley groups, Inst. Hautes Études Sci. Publ. Math. 25 (1965), 5--48.
  • D. Kazhdan and G. Lusztig, Proof of the Deligne-Langlands conjecture for Hecke algebras, Invent. Math. 87 (1987), 153--215.
  • G. Lusztig, Affine Hecke algebras and their graded version, J. Amer. Math. Soc. 2 (1989), 599--635.
  • C. Moeglin, Orbites unipotentes et spectre discret non ramifié: Le cas des groupes classiques déployés, Compositio Math. 77 (1991), 1--54.
  • --. --. --. --., Représentations unipotentes et formes automorphes de carré intégrable, Forum Math. 6 (1994), 651--744.
  • C. Moeglin and J.-L. Waldspurger, Le spectre résiduel de $\GL(n)$, Ann. Sci. École Norm. Sup. (4) 22 (1989), 605--674.
  • A. Prasad, Almost unramified discrete spectrum of split reductive groups over a rational function field, Ph.D. dissertation, University of Chicago, 2001, http://aprasad.bravepages.com
  • M. Reeder, Isogenies of Hecke algebras and a Langlands correspondence for ramified principal series representations, preprint, 2000, http://www2.bc.edu/~reederma/papers.html